| Model Number |
SC-2218-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Numbness (2415)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc221850e0.Model: sc-2218-50e.Serial: (b)(6).Batch: 7145682.
Event or Problem Description
It was reported that the patient was experiencing pain and numbness in the legs following a trial procedure.The patient had a large amount of thick puss at the epidural space prior the trial.The patients spinal cord stimulation (scs) leads were explanted, and patient was doing well postoperatively.The explanted leads were discarded by the medical facility and will not be returned.